Deterministic one-dimensional cellular automata


Journal Article

A formal treatment of some of the properties of deterministic, rule 150, elementary one-dimensional cellular automata (CA) with null boundary conditions is presented. The general form of the characteristic polynomial of the CA global rule transition matrix is obtained. Mathematical relationships between the CA register lengths and the order of the corresponding group or semigroup structures are derived. © 1989 Plenum Publishing Corporation.

Full Text

Duke Authors

Cited Authors

  • Pitsianis, N; Tsalides, P; Bleris, GL; Thanailakis, A; Card, HC

Published Date

  • July 1, 1989

Published In

Volume / Issue

  • 56 / 1-2

Start / End Page

  • 99 - 112

Electronic International Standard Serial Number (EISSN)

  • 1572-9613

International Standard Serial Number (ISSN)

  • 0022-4715

Digital Object Identifier (DOI)

  • 10.1007/BF01044234

Citation Source

  • Scopus